MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVLOCK TRACKER UNIVERSAL GREY; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVLOCK TRACKER UNIVERSAL GREY; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734590
Medical Device Problem Codes Mechanical Problem (1384); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier not available from the site.Patient weight not available from the site.No parts have been received by the manufacturer for evaluation.Part not returned for analysis.
 
Event or Problem Description
A site representative reported that, while in a spinal fusion, the drill locked up inside of the tracker.Visual inspection found that the tracker had a scuff on the inside.It was reported that multiple instruments could not be used with the tracker.It was reported that the issue was discovered following its use and that a second tracker was used for the procedure.There was no reported delay to the procedure due to this issue.There was no impact on patient outcome.No additional information was provided.

Brand Name
NAVLOCK TRACKER UNIVERSAL GREY
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7165488
Report Number1723170-2018-00061
Device Sequence Number13788218
Product Code OLO
UDI-Device Identifier00643169085534
UDI-Public00643169085534
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9734590
Device Lot Number160418
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2017
Initial Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1